MathSciNet Relay Station
MathSciNet bibliographic data
MR1165062 (94b:11118) 11T06
Matthews, Rex Permutation properties of the polynomials $1+x+\cdots+x\sp k$ over a finite field. Proc. Amer. Math. Soc. 120 (1994), no. 1, 47–51.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement